Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Delayed periods, not pregnant. Ultrasound scan showing fluid in the uterus. Taking primolut. Do I need to take this after getting periods?

Hello Doctor, I didn t see my period for 2months and after the pregnancy test came out negative my Doctor told me to go for an ultrasound scan and they discovered fluid in and out of my uterus so he placed me on treatment wit injections and antibiotics which I just completed. He also gave me primotul N for my period that I didn t see, but I jus saw my period tonight and I want to know if I should discontinue d primotu N.. Thanks Doc
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You have missed period of 2 months with negative pregnancy test.Your USG scan reveals collection of fluid in & out of uterus (may be in POD).
Also you get period tonight after completed antibiotics.
There may be other causes for delayed period like thyroid disorder,wt gain or loss,psychological upset,altered eating habit,stress etc.So you should be concerned about that.
As you get your period today,you may not take Primolut-N now.
But you should have to take those after period over (for next cycle) to regularize your period at least 3-6 months according to direction of your doctor.
You avoid stress by regular deep breathing,take healthy diet and proper sleep.
Be well.
Answered: Mon, 27 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor